# SDR 08FDEA01033

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5724609100300
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E LOWER SURFACE ACCESS PANEL 623 JB UPPER SURFACE SPEED TAPE IS   PEELING OFF AND TORN.  REMOVED DAMAGED IAW SRM 57-41-12.   APPLIED NEW FOIL IAW SRM 57-41-12.   APPLIED SURFACE FINISH IAW SRM 57-41-12 PG 227.
